# SDR ABXA050184

- Difficulty date: August 10, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N713AX
- Make and model: Boeing 767205
- Aircraft serial: 23058
- Aircraft time: 68,093 hours, 20,598 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114T410126A
- Part serial: 000097
- Condition: Missing
- Location: Rt Wing L/E
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF AIRCRAFT AT ILN, FOUND RIGHT WING NR 12 LEADING EDGE SLAT OUTER SKIN MISSING. HONEYCOMB EXPOSED AT UPPER INBOARD SIDE, APPROXIMATELY 9.5 WIDE AND 11.0 LENGTH. REMOVED AND REPLACED NR 12 LEADING EDGE SLAT IAW B767 MM 27-81-02-4.
